# SDR USAA2013110800003

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 28,687 hours, 12,322 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 49170BA08994
- Condition: Faulty
- Location: Te Flaps
- Part time: 16,226 hours, 5,219 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A FLT CONTROL FLAP SYS 1 FAULT DURING CRUISE. FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE R & R SFCC 1. CHECKED GOOD IAW AMM 27-51-34.  ACFT OK FOR SERVICE.
